Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Symptoms

Symptoms

Just started Velcade. I’ve been feeling more pain pain and seeing some bruising. I’m worried the condition is getting worse.

A MyMyelomaTeam Member said:

Dr Paul Richardson ordered a bag of fluids every time I get my Velcade shot. I did not get the fluids for the first 4 months because my local Dr refused to give it to me... his thought about it was that it was just an opinion on why to give the fluids. I was getting the nausea, weakness, exhaustion, diarrhea etc......I demanded the fluids and once my local doctor started giving me the fluids I felt sooooo much better. No more nausea, weakness, the diarrhea has let up a lot. I can also go to work after treatment and not have all those symptoms. Local Dr was Surprised and now makes sure to give the fluids to other MM patients. ......Dr Richardson explained that the fluids open the blood vessels enough and keep them hydrated so the Velcade can be disbursed evenly throughout the system and lessons the side effects.. well it worked so I am happy we were able to teach my local Dr something new. Don’t be afraid to speak up and be a good advocate for yourself. It’s the only way we are going to survive this monster. Trust your Doctors, do your research and have faith. 🙏🙏

posted over 2 years ago
A MyMyelomaTeam Member said:

Every individual tolerates the drugs differently,I was really sick on Revlimid so after awhile I quit taking it yet other people have no problem with it.

posted over 1 year ago
A MyMyelomaTeam Member said:

Velcade is working well for me.

posted almost 3 years ago
A MyMyelomaTeam Member said:

I have been getting Velcade for over a year now. I get a half dollar size red mark that is sore and then bruising. It then leaves a light tan mark afterwards. This is very normal. Also when I was first getting the shot my hips, back and ribs had some increased pain after the shot. I called Dana Farber and asked my doctor if this was normal he said yes because the Velcade is attacking the cancer the pain goes away after a couple of days until your next shot of coarse. Although after a couple months I did not get that pain anymore after the shot. It was doing it’s job. .

posted almost 3 years ago
A MyMyelomaTeam Member said:

I believe it’s probably the Velcade giving you all those symptoms. ...good luck

posted over 2 years ago
Already a Member? Log in